# SDR R61A201903070293

- Difficulty date: March 7, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17016131001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED A CRACK FOUND ON ANGLE CLIP AT FR12, BL-0, (BELOW COCKPIT FLOOR STRUCTURE AREA). MAINTENANCE REMOVED AND REPLACED THE ANGLE CLIP AT FR12, BL-0 IAW SRM 51-41-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
